# SDR AALA201702209011

- Difficulty date: January 28, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 58,035 hours, 24,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: D53480043204
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. MISSING R2 DOOR AFT CORNER SILL (PLATE) SHAPE AT Y1582, STRINGER 23L AND FR 68. REPAIRED CORNER SILL (PLATE) SHAPE PER SRM 51-72-11.
